Sh:840

Bib entry
@article{Sh:840,
 author = {Shelah, Saharon},
 title = {{Model theory without choice? Categoricity}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {74},
 number = {2},
 year = {2009},
 pages = {361--401},
 issn = {0022-4812},
 doi = {10.2178/jsl/1243948319},
 mrclass = {03C45 (03E25)},
 mrnumber = {2518563},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.2178/jsl/1243948319},
 note = {\href{https://arxiv.org/abs/math/0504196}{arXiv: math/0504196}},
 arxiv_number = {math/0504196}
}